# SDR 04FDEA02488

- Difficulty date: August 17, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, CORROSION OBSERVED ON LONGERON 46R BETWEEN STA 1701 AND STA 1721.  CENTER CARGO, STA 1671 TO STA 1811 LONGERON 46R REMOVED AND NEW   LONGERON P/N AFA7098-501, INSTALLED PER DWG AFA7098, SRM 51-33-01 VOLUME II AND SRM 51-35-01 VOLUME II.
